Symmetric squares of graphs

K. Audenaert, C. Godsil, Gordon Royle, T. Rudolph

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

We consider symmetric powers of a graph. In particular, we show that the spectra of the symmetric square of strongly regular graphs with the same parameters are equal. We also provide some bounds on the spectra of the symmetric squares of more general graphs. The connection with generic exchange Hamiltonians in quantum mechanics is discussed in Appendix A. (c) 2006 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)74-90
JournalJournal of combinatorial Theory Series B
Volume97
Issue number1
DOIs
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Symmetric squares of graphs'. Together they form a unique fingerprint.

Cite this